# SDR HEEA968514

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Condition: Defective
- Location: Fuel Sys
- Part time: 1,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER CAUSED FUEL PRESSURE INDICATOR TO PEG FULL SCALE WHEN BATTERY IS TURNED ON.
